No Period For 4 Months After Taking Minastrin 24 Fe

9 Replies Updated



Conversation Starter

Jenna Says:
via mobile

I started taking minastrin 24 few about 6 months ago. I spotted irregularly for the first 2 months but I have had no period since. I've been without a period for 4 months. I even take the four inactive pills and still don't start. I thought the inactive pills were for " period time ". Am I wrong? I hope nothing is wrong.



Showing Replies 1 - 9 of 9 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Jenna! How are you?

Unless your doctor feels there is some reason to be concerned, it's most likely nothing. Some women just don't experience periods, when taking hormonal contraceptives.

Side effects may include irregular cycles, nausea, dizziness, headache, bloating, weight gain and irritability.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
2
Jenna Says:
via mobile

My ob/gyn is never concerned with anything. He just blows me off when I want to ask him a question. My PCP however is concerned and says its not normal and if I reach 6 months without a period then I should get an ultrasound to make sure everything is OK. I'm just a little confused. I cramp periodically like I'm going to have a cycle. But never do. Not even light spotting.

REPLYSHAREREPORT
Was this helpful?      0  
3
Verwon Says:

In that case, I'd say it's time to see a new OB Gyn. I understand you may be reluctant to switch, but if this person isn't answering your questions and helping, then they no longer deserve your business.

As to the skipped periods, what I have said still stands, some women just don't have them when taking OCs, so it is most likely nothing to worry about. Thus, only you can decide if you feel it is worth having the other tests or not.

Do you take any other medications?

REPLYSHAREREPORT
Was this helpful?      0  
4
Jenna Says:
via mobile

I take phentermine also. I agree. I think I should find a different doctor.

REPLYSHAREREPORT
Was this helpful?      0  
5
Verwon Says:

Phentermine has also been known to sometimes cause amenorrhea, in some women that take it. So it could also be a culprit, or it might even be due to the combination of it with your OCs.

Other side effects may include dizziness, headache, irritability, elevated heart rate and insomnia.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
6
Mackenziewand Says:
via mobile

I have been on Lomedia24fe for almost 3 months now. The first two months I had no period, cramping or spotting. This month I am Half way done with the pack and I have started getting really bad cramps, bloating and brown/pink discharge, tender breasts and I am extremely moody. Is this normal? I haven't missed any pills this month, I was on an antibiotic for an ear infection and sinus infection and I am also under a lot of stress. Should I get a pregnancy test or just wait until I miss my next "period"

REPLYSHAREREPORT
Was this helpful?      0  
7
Zoe Says:
via mobile

I started taking Minastrin in February and haven't had a period since. I took a birth control test and it was negative, so this may be a new side effect?

REPLYSHAREREPORT
Was this helpful?      0  
8
Lauren Says:
via mobile

I started taking Minastrin in September 2014 and have not had a period since. I've talked to many people and they say that is abnormal but I know that BC effects everyone differently. I tend to not take the iron pills because of the lack of a period happening.

REPLYSHAREREPORT
Was this helpful?      0  
9
Erin Says:
via mobile

I have been taking minastrin 24 fe for 7 months now. Last month, I only had brown discharge on the last day. This month, I did not have anything at all. I have never missed a pill and always take it at the same time. What does this mean?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Missed my period after 3 times taking minastrin 24 fe
I took minastrin 24 fe for only 3 days because I was having heavy periods and my doctor told me these pills will help to... 3 replies
Taking Loestrin 24 Fe for 5 months have been off for 7 days with no period
I have been taking Loestrin 24 Fe for about 5 months and usually when I get to start the new pack I start immediately bu... 1 reply
periods irregular for last 6 months Minastrin Fe
I am 39, I've been on LoEtrin Fe and later Minastrin Fe for several years. I've always has some sort of period, ... 1 reply
Minastrin 24 - no period 6 months in
Hi, I have been taking Minastrin 24 for 6 months now and when i first started taking it I would get my period twice a mo... 1 reply
no periods after taking novelon for 21 days
Hi. I am 31 and I have PCOS in my left ovaries only. I had been taking novelon for 21 days and my course is now complete... 1 reply
no period after taking deviry 10 mg for 5 days
Hi i am 23 years old unmarried, From last 4 months i am getting periods.so, i have consulted a lady doctor she has presc... 1 reply
No period after taking primolut 5mg for 5 days
Hello guys! I have PCOS and my doctor prescribed me primolut 5mg 1 pill daily for 5 days! I have been taking them for th... 1 reply
no period after taking deviry 10mg thruce a day for 5 days
I had my last periods on 20th july 2016. After that i had taken divery 10mg and its beem more than 15 days I dint hav my...
After taking thyronorm 25mcg for 4 months
excruiating pain in soles of feet, dry, brittle hair and severe hairloss. ## My tsh is 8.5 n my doc has given me thyrono... 2 replies
The Doctor Put Me On Losar 25mg For High Bp After 3 Months He Changed It To H 50mg When I Started Taking Getting A Feeling As
The Doctor put me on Losar 25mg for high BP, after 3 months he changed it to Losar H (50mg) when I started taking Losar ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA